RAIRO-Oper. Res.
Volume 39, Number 3, July-September 2005
Page(s) 163 - 183
Published online 25 January 2006
  • S.F. Assmann, Problems in Discrete Applied Mathematics. Ph.D. thesis, Massachusetts Institute of Technology, Cambridge, MA (1983). [Google Scholar]
  • S.F. Assmann, D.S. Johnson, D.J. Kleitman and J.Y.-T. Leung. On a Dual Version of the One-dimensional Bin Packing. J. Algorithms 5 (1984) 502–525. [CrossRef] [MathSciNet] [Google Scholar]
  • M. Carlyle, K. Knutson and J. Fowler, Bin covering algorithms in the second stage of the lot to order matching problem. J. Oper. Res. Soc. 52 (2001) 1232–1243. [CrossRef] [Google Scholar]
  • E.G. Coffman, M.R. Garey and D.S. Johnson, Bin Packing Approximation Algorithms: A Survey, in Approximation Algorithms for NP-Hard Problems edited by D. Hochbaum. PWS Publishing Company, Boston, MA (1997) 46–93. [Google Scholar]
  • J. Csirik and J.B.G. Frenk, A Dual Version of Bin Packing. Algorithms Rev. 1 (1990) 87–95. [Google Scholar]
  • J. Csirik, J.B.G. Frenk, M. Labbe and S. Zhang, Two Simple Algorithms for Bin Covering. Acta Cybernetica 14 (1999) 13–25. [MathSciNet] [Google Scholar]
  • J. Csirik, D.S. Johnson and C. Kenyon, Better approximation algorithms for bin covering, in SODA 2001: Twelfth Annual ACM-SIAM Symposium on Discrete Algorithms (2001) 557–566. [Google Scholar]
  • J. Csirik, D.S. Johnson, C. Kenyon, J.B. Orlin, P.W. Shor and R.R. Weber, On the sum-of-squares algorithm for bin packing, in ACM-STOC 2000: Proceedings of the 32nd ACM Symposium on the Theory of Computing (2000) 208–217. [Google Scholar]
  • J. Csirik and V. Totik, On-line Algorithms for a Dual Version of Bin Packing. Discrete Appl. Math. 21 (1988) 163–167. [CrossRef] [MathSciNet] [Google Scholar]
  • C.C. Lee and D.T. Lee, A Simple Online Bin Packing Algorithm. J. ACM 32 (1985) 562–572. [CrossRef] [Google Scholar]
  • P. Manyem, Bin packing and covering with longest items at the bottom: Online version, The ANZIAM Journal (formerly Journal of the Austral. Math. Soc., Series B) 43(E) (June 2002) E186–E231. [Google Scholar]
  • P. Manyem. Uniform Sized Bin Packing and Covering: Online Version, in Topics in Industrial Mathematics, edited by J.C. Misra. Narosa Publishing House, New Delhi (2003) 447–485. [Google Scholar]
  • P. Manyem, R.L. Salt, and M.S. Visser, Lower Bounds and Heuristics for Online LIB Bin Packing and Covering, in Proceedings of the 13th Australasian Workshop on Combinatorial Algorithms (Fraser Island, Queensland, Australia) (July 2002) 11–42. [Google Scholar]
  • A. Van Vliet, Optimal On-Line Algorithms For Variable-Sized Bin Covering. Inform. Process. Lett. 43 (1992) 277–284. [Google Scholar]
  • G.J. Woeginger and G. Zhang, Optimal On-Line Algorithms For Variable-Sized Bin Covering. Oper. Res. Lett. 25 (1999) 47–50. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.